# SDR ABXA010496

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,708 hours, 81,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Ng Well
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE WHEN LANDING GEAR WAS RETRACTED, A RED NOSE GEAR UNSAFE LIGHT ILLUMINATED. THE LANDING GEAR WAS RECYCLED AND THE GEAR RETRACTED NORMALLY. MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR UPLOCK AND DOWN LOCK SWITCHES. OPERATIONAL CHECKS WERE COMPLETED IAW DC-9 MM 32-60-01, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
